a side effect from the Plan B, or is it actual spotting from the start of a pregnancy if there is blood as well? My boyfriend did not actually finish, it was only precum and I took a Plan B about 72 hours later. I have not had any other symptoms or side effects of pregnancy except the possible spotting. I know being extremely stressed can cause your period to come late. It is supposed to come within 2 or 3 days, but with the stress I've had it could come later. I cannot stop worrying and freaking out that it could be spotting with the regular blood mixed in. Someone please help!!
It could be caused by the Plan B or by implantation of a pregnancy. There's no way of knowing because both can give similar symptoms.
Plan B can delay your period sometimes.
The only way to know is to do a pregnancy test when your period would normally have started, had you not used Plan B. I'd do that regardless of whether or not it starts on time.
mariar66; Great LousArc is the sharpest person about all of this. Just remember for your own sake for future it makes no difference if it's precum, Or the whole shot you could just as easily get pregnant and the sooner you take that plan B when in dough the better you are really stretching it at taking it 72 hours later, sorry just wanted to bud in on Louis she is the best so follow her to the T. without herI would be pregnant. Chuck1957 IF YOU HAVE TO KEEP ONE AROUND.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 2 Feb 2015 • 1 answer
Posted 4 Aug 2016 • 1 answer
Posted 28 Aug 2016 • 1 answer
Posted 29 Aug 2017 • 1 answer
Posted 22 Feb 2018 • 1 answer